# SDR UALA2010031100832

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 69,148 hours, 20,050 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: S231T2822
- Part serial: 1191
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INDICATOR ON PEDESTAL NOT WORKING.  REPLACED INDICATOR RUDDER TRIM PANEL, OP CHECKS OKAY.
